In case anyone was wondering where I was going with my question, Health Canada just released an updated bulletin last week about the potential for fluoroquinolone toxicity in rare cases:
Now I don't mean to scare anybody! Millions of these Rx's are written out every year. Like I said, rare cases, and any link is a streeeetch!
The mentioning of the potential for delayed side effects for days/weeks was the most interesting to me. I believe I may have read a similar FDA warning in 2013 about it.
I took a two-week round of Ciprofloxacin (500 MG) from Feb 11, 2006 --> Feb 23, 2006, and was also taking an anti-inflammatory called Arthrotec (75 MG) at the same time. On the morning of Sunday, March 12, 2006, I woke up to symptoms of sudden and severe brain fog, head pressure, derealization/depersonalization, and an intoxicated feeling that felt like a drug reaction (and no, I wasn't drinking the night before, lol). I stopped all Rx prescriptions at this point.
It's been almost 11 years since that day with the issue chronic and daily, and the cause never found. Getting such bizarre LED sensitivity starting in December 2011 just added to the mystery. I have no idea if the two issues are linked or not. I just wonder if some sort of CNS toxicity could have happened, but there is no way to prove or disprove that theory.
Like I said, don't get scared, because it could also be completely unrelated!